CSpace
一个求解线性不等式组的新算法
吴方; 卢新明
1995
Source Publication应用数学学报
ISSN0254-3079
Volume018Issue:003Pages:340
Abstract本文给出了求解线性不等组的一个无约束化方法,计算了Netlib库中的17个问题。材并且得到了满意的结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43852
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
吴方,卢新明. 一个求解线性不等式组的新算法[J]. 应用数学学报,1995,018(003):340.
APA 吴方,&卢新明.(1995).一个求解线性不等式组的新算法.应用数学学报,018(003),340.
MLA 吴方,et al."一个求解线性不等式组的新算法".应用数学学报 018.003(1995):340.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴方]'s Articles
[卢新明]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴方]'s Articles
[卢新明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴方]'s Articles
[卢新明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.